# SDR DALA2023101808592

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 89,983 hours, 16,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 1L DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE CATION: RE-SEATED LIGHT ASSY. CKS NOW NORMAL. REMOVED MCO AND PLAC. NO - M- PROCEDURES. (0021805)
